Journal of Symbolic Logic

Three Uses of the Herbrand-Gentzen Theorem in Relating Model Theory and Proof Theory

William Craig

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 22, Issue 3 (1957), 269-285.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183732824

Mathematical Reviews number (MathSciNet)
MR104565

Zentralblatt MATH identifier
0079.24502

JSTOR
links.jstor.org

Citation

Craig, William. Three Uses of the Herbrand-Gentzen Theorem in Relating Model Theory and Proof Theory. J. Symbolic Logic 22 (1957), no. 3, 269--285. https://projecteuclid.org/euclid.jsl/1183732824


Export citation